# SDR CA960919009

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Strut
- Part number: DCL24887
- Condition: Damaged
- Location: Torque Link
- Part time: 17,999 hours
- Component: Rotol, 10100117
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER AIRCRAFT LANDED THE MAIN LANDING GEAR TORQUE LINKS FOLDED IN TOWARD THE OLEO INSTEAD OF AWAY FROM THE OLEO. THIS CAUSED THE WEIGHT ON THE WHEELS, LACK OF BRAKING AND NOSEWHEEL STEERING.  THE CAUSE OF TORQUE LINKS SCISSORING THE WRONG WAY IN THE SHOCK STRUT IS INTERNAL TO THE STRUT.
